Volume 26, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 29
Issue 5, 2251–2782
Issue 4, 1693–2250
Issue 3, 1115–1691
Issue 2, 549–1114
Issue 1, 1–548

Volume 28, 9 issues

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
 
Author index
To appear
 
Other MSP journals
From flops to diffeomorphism groups

Gleb Smirnov

Geometry & Topology 26 (2022) 875–898
Bibliography
1 M Abreu, Topology of symplectomorphism groups of S2 × S2, Invent. Math. 131 (1998) 1 MR1489893
2 M Abreu, D McDuff, Topology of symplectomorphism groups of rational ruled surfaces, J. Amer. Math. Soc. 13 (2000) 971 MR1775741
3 M F Atiyah, On analytic surfaces with double points, Proc. Roy. Soc. London Ser. A 247 (1958) 237 MR95974
4 D Burns Jr., M Rapoport, On the Torelli problem for kählerian K3 surfaces, Ann. Sci. École Norm. Sup. 8 (1975) 235 MR447635
5 R Friedman, J W Morgan, Obstruction bundles, semiregularity, and Seiberg–Witten invariants, Comm. Anal. Geom. 7 (1999) 451 MR1698386
6 P A Griffiths, Periods of integrals on algebraic manifolds, II : Local study of the period mapping, Amer. J. Math. 90 (1968) 805 MR233825
7 M Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
8 K Kodaira, D C Spencer, On deformations of complex analytic structures, III : Stability theorems for complex structures, Ann. of Math. 71 (1960) 43 MR115189
9 P. Kronheimer, Some non-trivial families of symplectic structures, preprint (1997)
10 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797 MR1306022
11 T J Li, A K Liu, Family Seiberg–Witten invariants and wall crossing formulas, Comm. Anal. Geom. 9 (2001) 777 MR1868921
12 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Univ. Press (2017) MR3674984
13 J W Morgan, The Seiberg–Witten equations and applications to the topology of smooth four-manifolds, 44, Princeton Univ. Press (1996) MR1367507
14 D R Morrison, Some remarks on the moduli of K3 surfaces, from: "Classification of algebraic and analytic manifolds" (editor K Ueno), Progr. Math. 39, Birkhäuser (1983) 303 MR728612
15 L I Nicolaescu, Notes on Seiberg–Witten theory, 28, Amer. Math. Soc. (2000) MR1787219
16 M Reid, Minimal models of canonical 3–folds, from: "Algebraic varieties and analytic varieties" (editor S Iitaka), Adv. Stud. Pure Math. 1, North-Holland (1983) 131 MR715649
17 D Ruberman, An obstruction to smooth isotopy in dimension 4, Math. Res. Lett. 5 (1998) 743 MR1671187
18 D Ruberman, Positive scalar curvature, diffeomorphisms and the Seiberg–Witten invariants, Geom. Topol. 5 (2001) 895 MR1874146
19 D. Ruberman, D. Auckly, Exotic loops of diffeomorphisms of 4–manifolds, in preparation
20 S Smale, An infinite dimensional version of Sard’s theorem, Amer. J. Math. 87 (1965) 861 MR185604
21 C H Taubes, More constraints on symplectic forms from Seiberg–Witten invariants, Math. Res. Lett. 2 (1995) 9 MR1312973
22 T Watanabe, Some exotic nontrivial elements of the rational homotopy groups of Diff(S4), preprint (2018) arXiv:1812.02448